MAUDE Adverse Event Report: MERIL LIFE SCIENCES PVT. LTD. MOZECTM RX PTCA BALLOON DILATATION CATHETER; RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER

MERIL LIFE SCIENCES PVT. LTD. MOZECTM RX PTCA BALLOON DILATATION CATHETER; RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER
Model Number MOZ20015
Medical Device Problem Codes Off-Label Use (1494); Device Slipped (1584); Device Issue (2379); Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923); Human Factors Issue (2948); Physical Property Issue (3008)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During processing of this complaint, attempts were made to obtain complete event, patient and device information under good faith effort.But, neither the device specific lot number was provided nor was the concomitant product returned.Thus, a complaint investigation could not be performed.However, further investigation will be performed if the lot number or the associated device is received.Meril shall submit a supplement report accordingly.
 
Event or Problem Description
The tip of the balloon came off while trying to reload the balloon on the wire for a second inflation.

Brand Name
MOZECTM RX PTCA BALLOON DILATATION CATHETER
Common Device Name
RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER
Manufacturer (Section D)
MERIL LIFE SCIENCES PVT. LTD.
bilakhia house, survey no. 135
muktanand marg
chala, vapi 39619 1
IN  396191
MDR Report Key7432832
Report Number3009613036-2018-00009
Device Sequence Number13807310
Product Code LOX
UDI-Device Identifier18904224907598
UDI-Public18904224907598
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K131169
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Health Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMOZ20015
Device Catalogue NumberMOZ20015
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2018
Initial Report FDA Received Date04/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1